Coherent acceptability measures in multiperiod models

B. Roorda, J.M. Schumacher, J.C. Engwerda

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)589-612
JournalMathematical Finance
Volume15
Issue number4
Publication statusPublished - 2005

Cite this

Roorda, B., Schumacher, J. M., & Engwerda, J. C. (2005). Coherent acceptability measures in multiperiod models. Mathematical Finance, 15(4), 589-612.
Roorda, B. ; Schumacher, J.M. ; Engwerda, J.C. / Coherent acceptability measures in multiperiod models. In: Mathematical Finance. 2005 ; Vol. 15, No. 4. pp. 589-612.
@article{bb639fa2fac94b539436f327b1b77066,
title = "Coherent acceptability measures in multiperiod models",
author = "B. Roorda and J.M. Schumacher and J.C. Engwerda",
year = "2005",
language = "English",
volume = "15",
pages = "589--612",
journal = "Mathematical Finance",
issn = "0960-1627",
publisher = "Wiley-Blackwell",
number = "4",

}

Roorda, B, Schumacher, JM & Engwerda, JC 2005, 'Coherent acceptability measures in multiperiod models', Mathematical Finance, vol. 15, no. 4, pp. 589-612.

Coherent acceptability measures in multiperiod models. / Roorda, B.; Schumacher, J.M.; Engwerda, J.C.

In: Mathematical Finance, Vol. 15, No. 4, 2005, p. 589-612.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Coherent acceptability measures in multiperiod models

AU - Roorda, B.

AU - Schumacher, J.M.

AU - Engwerda, J.C.

PY - 2005

Y1 - 2005

M3 - Article

VL - 15

SP - 589

EP - 612

JO - Mathematical Finance

JF - Mathematical Finance

SN - 0960-1627

IS - 4

ER -

Roorda B, Schumacher JM, Engwerda JC. Coherent acceptability measures in multiperiod models. Mathematical Finance. 2005;15(4):589-612.